Black Holes in Higher Derivative Gravity

File Description SizeFormat 
1502.01028v2.pdfAccepted version800.08 kBAdobe PDFView/Open
Title: Black Holes in Higher Derivative Gravity
Authors: Lu, H
Perkins, A
Pope, CN
Stelle, KS
Item Type: Journal Article
Issue Date: 28-Apr-2015
Date of Acceptance: 2-Mar-2015
ISSN: 1079-7114
Publisher: American Physical Society
Journal / Book Title: Physical Review Letters
Volume: 114
Issue: 17
Copyright Statement: © 2015 The American Physical Society
Publication Status: Published
Article Number: 171601
Appears in Collections:Physics
Theoretical Physics
Faculty of Natural Sciences

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx